# SDR ASOA2014091711251

- Difficulty date: August 27, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,524 hours, 18,063 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Deteriorated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MLG DOOR HINGE FWD HOLE IS OVERSIZED OVER SB 670BA-57-020 LIMITS.   REMOVED AFT LANDING GEAR DOOR HINGE AND FASTENERS IAW SRM 51-42-21-001-001-A01.  COMPLIED WITH REO 670-57-21-734 P-1.  DRILLED BRUSH CAD, AND RESTORED FINISH TO NEW SERVICEABLE FITTING, IAW SRM 51-40-11-001-001, 51-21-11-001-001, 51-25-06-001-001, AND REO 670-57-21-734.  MAJOR REPAIR.
